# SDR UALA2013031501587

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,525 hours, 13,797 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 36
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER READS 100 FEET LOWER THAN CAPTAIN'S AT ALL ALTITUDES.  DURING PUMP, FOUND CAPTAIN'S ALTIMETER READING LOWER THAN FIRST OFFICERS,  REPLACED INDICATOR PER AMM.  PERFORMED PUMP UP ALL INDICATIONS CHECKED WITHIN LIMITS.
